# SDR COMA0570106

- Difficulty date: September 28, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 7,872 hours, 6,090 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110521
- Condition: Corroded
- Location: Fs 280
- Part time: 7,872 hours, 6,090 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT LOWER BULKHEAD WEBS AT FS 280 ARE CORRODED FROM LBL 36 TO RBL 36.  REMOVED THE CORRODED WEBS AND INSTALLED NEW WEBS IAW REO 670-53-11-052 REV A.
